# SDR HEEA078711

- Difficulty date: May 20, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 17,984 hours
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 064100900
- Part serial: 7194
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TRANSCEIVER RECEIVES GARBLED. PERFORMED PRELIMINARY INSPECTION.  FOUND RECEIVER VERY WEAK.  REALIGNED RECEIVER.  NO HELP.  FOUND SEVERAL INCORRECT VOLTAGES IN IF AND DETECTOR CIRCUITS.  SWAPPED CR309 AND CR310 DIODES AND C323 AND C324 CAPACITORS.  REALIGNED PRESELECTOR AND I F, NO HELP.  SWAPPED C376 CAPACITOR.  ALIGNED I F,  NO HELP.  REALIGNED PRESELECTOR AND I F AND ADJUSTED R333 IF AGC.  RECEIVER SENSITIVITY GOOD, BUT COULD NOT ADJUST SQUELCH TO SPECS.  REPLACED I303 IC AND RECEIVER NOW RECEIVING STRONG.  REPLACED Q304 RESISTOR.  REPLACED I304 IC CHIP AND REALIGNED RECEIVER.  REPAIRED.  BENCH CHECK GOOD.
